Bankruptcy Section Roundtable


Event Details


The Bankruptcy Section will host its 17th Annual Honorable Douglas O. Tice Jr. Judicial Roundtable on Tuesday, April 9, 2019 beginning at 3:30 pm. Both the CLE seminar and reception will be held at the Bolling Haxall House, 211 E. Franklin Street, Richmond, VA 23219. The schedule is as follows:

3:30-4:00 pm – Registration (open bar)

4:00 – 5:30 pm – Program entitled “Hot Topics Through the Eyes of the Eastern District Bankruptcy Bench” featuring Hon. Stephen C. St. John, Hon. Kevin R. Huennekens, Hon. Frank J. Santoro, Hon Brian F. Kenney, Hon. Keith L. Phillips and the Hon. Klinette H. Kindred. Paula S. Beran and Lynn L. Tavenner will serve as moderators. It is anticipated that the program will be approved for 1.5 hours of MCLE credit.

5:30 – 7:00 pm – Cocktail reception (heavy hors d’oeuvres and open bar)

The registration deadline is 4:00 pm on Thursday, April 4, 2019, there will be no further registrations accepted or refunds given after this date.

Time: 3:30-7:00 p.m.
Location: Bolling Haxall House, 211 E. Franklin Street
Cost: $60 for section member and government rate
$75 for non-section members

 

The Section appreciates the generosity of the sponsors of the event:
Barry Strickland & Company and Berkeley Research Group, LLC

 

REGISTER WITH CREDIT CARD

 

Or register by calling the Bar Office at 804-780-0700


2019-4-09 15:30:00
2019-4-09 19:00:00
America/New_York
Bankruptcy Section Roundtable
Bankruptcy Section Roundtable
Bolling Haxall House, 211 E. Franklin Street
Sharon Potter
spotter@richmondbar.org